# SDR DHL9772711C

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 6 SLAT I/B UP STOP HAS BOTH LT AND RT SUPPORT BRACKETS CRACKED.  REMOVED AND  REPLACED SUPPORT BRACKETS AND STOPS PER SRM  51-10-1.  ADJUSTED STOPS, BRACKETS 3 BY 5.
